# SDR HNAA0400069

- Difficulty date: July 22, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N969HA
- Make and model: Dhav DHC8201
- Aircraft serial: 468
- Engine: Pwa PW123
- Engine time: 12,329 hours, 13,602 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW123C
- Part serial: AG0080
- Condition: Frozen
- Location: Nr 2
- Part time: 12,329 hours, 13,602 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM HHH CREW HEARD LOUD BANG FROM NR 2 ENGINE FOLLOWED BY TQ LOSS AND PROP AUTO FEATHERED. CREW SHUT ENG DOWN IAW CHECK LIST. REMOVE AND REPLACED ENGINE.
